Loading Events

« All Events

  • This event has passed.

The IceBreaker presented by Keen Parts (click for more details)

February 4 @ 3:00 am - February 5 @ 4:00 pm

$20.00

After a successful season in 2021 Florence Motor Speedway comes back bigger and better for 2022 with the return of “The 7th Annual IceBreaker”. Formerly a staple at Myrtle Beach Speedway has traveled the 1.5 hours to Florence, SC. This is one event you don’t want to miss!!

SCHEDULE
Late Model 125 Laps–Street Stocks 50 Laps-Limited Late Models 60 Laps–Super Trucks 60 Laps-Mini Stocks 40 Laps

(Optional) Thursday February 3rd
10:00am–5:00pm:              Sign In / Park Trailers / Mount Practice Tires
12:00pm–5:00pm:              Optional Open Practice
5:30pm:                                 Gates Closed
Friday February 4th
9:30am:                                 Sign In
10:00am:                               Pit Gates Open / Park Trailers
10:00am:                               Mount / Work Race Tires (MUST leave in impound)
10:30am-2:00pm                 Late Model Inspection(All teams must be inspected prior to 2:00pm)                                          12:00pm–5:00 pm:                Rotating Practice (LM-1hr/ST-20min/LLM-20min/SS-20min/MS-20min)
5:30pm:                                 Gates Closed
Saturday February 5th
8:00am:                                 Pit Gates Open
9:00am:                                 MANDATORY Driver’s Meeting
10:00am-10:30am:             Late Model Practice (30 min)
10:35am-10:55am:             Super Truck Practice (20 min)
11:00am-11:20am:             Limited Late Models Practice (20 min)
11:30am-11:50am:             Street Stock Practice (20 min)                                                                                           11:30am                                Late Model Qualifying Inspection. Teams must STOP work at this time. Track Officials will come get you when it is your time to proceed to the inspection area.
11:55am-12:15pm:             Mini Stocks Practice (20 min)                                                                                                                                                         12:30 pm:                              GRANDSTANDS OPEN
12:30pm-12:50pm:             Late Models line up for qualifying                                                                                      1:00pm:                                              Start Euro qualifying for Late Models (3 cars per group for 4 Laps) to determine positions 1-35. All cars will be impounded on pit road.

                                                After Late Model qualifying Start Euro qualifying for                                                                                   Super Trucks-Limited Late Models-Street Stocks–Mini Stock (3 cars per group for 4 Laps)
(Top 5 all divisions to the scales)                                                                                                                             Late Models will have a work session prior to their event. Track officials will determine the start time once qualifying is complete                                                                                                                                                                 2:45 pm:                               Pre-Race Activities
3:00 pm:                               FEATURES (Order To Be Determined Soon)

Late Model 125 Laps–Street Stocks 50 Laps-Limited Late Models 60 Laps–Super Trucks 60 Laps-Mini Stocks 40 Laps

836 East Smith St. Timmonsville, SC 29161                                                                          fmspeedway.com



Details

Start:
February 4 @ 3:00 am
End:
February 5 @ 4:00 pm
Cost:
$20.00
fmspeedway.com

Organizer

Speedway Plus Production,LLC
Phone:
843-919-0586
Email:
Stevez@www.fmspeedway.com
View Organizer Website

Venue

Florence Motor Speedway
836 East Smith Street
Florence, SC 29161 United States
+ Google Map
Phone:
843-919-0586
View Venue Website